# SDR DALA14005415801

- Difficulty date: December 29, 2013
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 40,914 hours, 13,774 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 1640 HAS CORROSION ON UPPER SURFACE BL 0 - RBL 57.   REMOVED CORROSION IAW SRM 53-00-51.   REPAIRED IAW E/RA 521536-14, REV ORIGINAL.
